# SDR QXEA0300038

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,372 hours, 3,910 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA ON FLIGHT 2389- RETURNED TO FIELD DUE TO DEICE PRESSURE CAUTION LIGHT.  LEFT HAND OUTBOARD BOOT WOULD NOT FULLY INFLATE.  RIGHT HAND INBOARD TAIL LIGHT WOULD NOT GO OUT WHEN OUTBOARD WERE ILLUMINATED.  CYCLED DEICE PRESSURE SYSTEM NUMEROUS TIMES AND OPERATIONAL CHECKS OF DUAL DISTRIBUTION VALVES.  NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
